# SDR SWAA2021040554772

- Difficulty date: March 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BETWEEN BS 259.5-BS 270 LBL11.20 WL209; SUPPORT CHANNEL TOP FLANGE I/B SIDE HAS CORROSION. / DAMAGE REPAIRED PER EA 21-153-00837 REV IR (ATS ER 21-01495 REV IR). REFER TO NRC 287947 FOR TRACKING.
